Skip to main content
Article thumbnail
Location of Repository

By Ren-jiang Zhang A and Guo-jin Wang A

Abstract

Ahn, Lee, Park and Yoo proved that the best constrained degree reduction of a polynomial f in L2-norm equals the best weighted Euclidean approximation of the Bernstein–Bézier coefficients of f in a paper, published in the journal, Computer Aided Geometric Design 21 (2) (2004) 181–191. In this note, we point out an error in their paper and give the correct result. © 2005 Elsevier B.V. All rights reserved

Topics: Constrained degree reduction, Bézier curve, Weights
Year: 2004
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.5166
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://www.math.zju.edu.cn/web... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.